# SDR REXA201904260505

- Difficulty date: April 22, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 13,054 hours, 8,952 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS:310 BTW STGR 24LH AND 24RH AT MAIN AVIONICS COMPARTMENT.  CORROSION LEVEL 2: FRAME STA. FS=310 BTW STGR 24LH AND 24RH AT MAIN AVIONICS COMPARTMENT WAS REPAIRED PER CRJ-900 EA NO. CRJ953-08650 REV. IR
